Call for Papers

The Journal accepts online submissions throughout the year.

Login and Submit the paper from HERE.

JRMS is included in the Thompson Reuters SCIENCE CITATION INDEX EXPANDED  2014.

Most Recent

Volume 34, No. 3, September  2019

1.
Volume 34 Issue 4 December 2019- Complete Issue
Ritabrata Munshi and E. Sampathkumar
-Table of Contents-
2.
On Klingen Eisenstein series with level in degree two
Ralf Schmidt and Alok Shukla
-
Abstract-
3.
A short note on the divisibility of class numbers of real quadratic fields
Jaitra Chattopadhyay
-Abstract-

4.
A note on depth preservation
Manish Mishra and Basudev Pattanayak
-Abstract-

5.
Interpreting some fifth and sixth order mock theta functions by attaching weights
S. Sharma and M. Rana
-Abstract-
6.
A note on the arithmetic Chowla-Milnor space
Abhishek T. Bharadwaj
-Abstract-
7.
New Infinite Families of Congruences Modulo 3, 5 and 7 for Overpartition Function
Jubaraj Chetry and Nipen Saikia
-Abstract-
8.
Existence of Euclidean ideal classes beyond certain rank
Jyothsnaa Sivaraman
-Abstract


9.
Some explicit computations in Arakelov geometry of abelian varieties
Éric Gaudron
-Abstract


10.
Semi-stability of the pullback of TP2 on an elliptic curve
Amit Kumar Singh
-Abstract


11.
A note on generalizations of Stieltjes constants
Tapas Chatterjee and Suraj Singh Khurana
-Abstract